# SDR GTIA011016

- Difficulty date: October 19, 2001
- Submitted: December 4, 2001
- Operation: Air carrier
- Aircraft: N969ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47268
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 2587400436
- Part serial: 0481033
- Condition: Faulty
- Location: E/E Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

MYR - FLT 619 - WHEN AUTOPILOT IN VERTICAL SPEED MODE AIRCRAFT CLIMBS 500 FPM MORE THAN SELECTED AND DESCENDS 500 FPM LESS THAN SELECTED.  REMOVED AND REPLACED NR 1 ADC, OPS CHECK GOOD.  (M)
